mental-health-icon
Some kinda disorder
I believe in my thoughts so strongly and act accordingly and basically my thoughts control me and make me do silly stupid things and which I can't deny to do even if I know it is stupid,but I believe that my negative thoughts may come true so I act on doing so
52 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

If you feel your are so powerful, Why is it not helping you instead?!!!. Do introspect your thoughts and try to change the pattern either by yourself or with a professional help.
Next Steps
Consult a psychologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Sorry to hear about the difficulty you are facing. They sound distressing. When we feel our own thoughts are both under our control it can be a frightening experience. This experience is common and can be solved.
Next Steps
Consult a Psychiatrist as there is a potential Mental Disorder that needs to be diagnosed and may or may not need medication. This decision is an important one.
Health Tips
Try not to yield to the urges and also find a way of distracting through activities.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.